EconPapers    
Economics at your fingertips  
 

Trade and insurance with moral hazard

Avinash Dixit ()

Journal of International Economics, 1987, vol. 23, issue 3-4, 201-220

Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (40) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(87)90052-3
Full text for ScienceDirect subscribers only

Related works:
Chapter: TRADE AND INSURANCE WITH MORAL HAZARD (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:23:y:1987:i:3-4:p:201-220

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-01-02
Handle: RePEc:eee:inecon:v:23:y:1987:i:3-4:p:201-220